This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
hi, i was diagnose with hpv in august and i was on aldara to get rid of my warts. they cleared up but just one on the inside of my vaginal orifice. I took the gardasil shot when i was finishes with the 6boxes of aldara, and a few weeks later I got a relapse in the same areas and more. my boyfriend has hpv as well we still have unprotected sex, he got a relapse around the same time as well. Can gardasil cause a relapse after the first shot or is the unprotected sex or both? Also how do i get rid of the warts inside my vaginal orifice? Those are the hardest to go
You were infected before you had the shots. The vaccine does not remove the virus. It only protects you against strains you may not have. Since your BF has HPV too and you are having unsafe sex, relapses will occur. Medical studies have proven that safe sex reduces relapses. Have safe sex now and for at least 6 months after all warts are gone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.